Luigi del Re, L. Guzella,
"Stability of the Feedback Linearization of Bilinear Plants wtih Bounded Inputs"
, in Kybernetika, Vol. 30, Seite(n) 141-152, 12-1994, ISSN: 0023-5954
Stability of the Feedback Linearization of Bilinear Plants wtih Bounded Inputs
Sprache des Titels:
This paper discusses the effects of bounds on the input of bilinear systems when feedback linearization is used. It is shown that the stability can be analyzed as a linear multi-model problem, and sufficient conditions as well as testing approaches are given. The results are applied to a hydraulic control system.